# SDR DALA2017093007179

- Difficulty date: September 29, 2017
- Submitted: October 2, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,923 hours, 29,793 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 908
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED LONGERON 10R, BS 908.   REPAIRED THE LONGERON IAW SRM 53-00-05-2R-2, FIG 201.
